# SDR AALA202204262006

- Difficulty date: February 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: D5347650220000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHEAR TIE AT FR 57 BETWEEN S43R AND S44R. REPLACED SHEAR TIE PER SRM 51-42-11.
